top of page

Pharmacy Health DAY & NIGHT COLD & FLU+COUGH 24 Caps

Price

$35.34

div>

Pharmacy Health DAY & NIGHT COLD & FLU+COUGH 24 CAPs

Provides effective, temporary relief of cold and flu symptoms including: Headaches and fever Sore throat Runny or blocked nose Dry cough Body aches and pains. Each day capsule contains:Paracetamol 500mg, Dextromethorphan hydrobromide Monohydrate 10mg, Phenylephrine hydrochloride 5mg Each night capsule contains:Paracetamol 500mg, Dextromethorphan hydrobromide Monohydrate 10mg, Chlorphenamine maleate 2mg Contains sugars (as lactose) and sulfites. DAY: Adults and children over 12 years: Two green capsules to be taken every four to six hours, when required, up to three times daily – morning, midday, and afternoon. DO NOT exceed 6 DAY capsules in 24 hours. NIGHT: Adults and children over 12 years: Two red & white capsules to be taken at bedtime. Do not exceed 2 NIGHT capsules in 24 hours. Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor.Children & Adolescents: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. DO NOT USE IT IF THE FOIL IS BROKEN.STORE BELOW 30°C. CPP

Pharmacy Health DAY & NIGHT COLD & FLU+COUGH 24 CAPs

Provides effective, temporary relief of cold and flu symptoms including:

  • Headaches and fever
  • Sore throat
  • Runny or blocked nose
  • Dry cough
  • Body aches and pains.
  • Each day capsule contains:
    Paracetamol 500mg, Dextromethorphan hydrobromide Monohydrate 10mg, Phenylephrine hydrochloride 5mg

    Each night capsule contains:
    Paracetamol 500mg, Dextromethorphan hydrobromide Monohydrate 10mg, Chlorphenamine maleate 2mg

    Contains sugars (as lactose) and sulfites.

  • DAY:Adults and children over 12 years: Two green capsules to be taken every four to six hours, when required, up to three times daily – morning, midday, and afternoon. DO NOT exceed 6 DAY capsules in 24 hours.

    NIGHT:Adults and children over 12 years: Two red & white capsules to be taken at bedtime. Do not exceed 2 NIGHT capsules in 24 hours.

    Adults:Do not take this medicine for longer than a few days at a time unless advised by a doctor.
    Children & Adolescents:Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.

    DO NOT USE IT IF THE FOIL IS BROKEN.
    STORE BELOW 30°C.

CPP


Postage info

Click the Postage tab above the listing description for more info

Click the Postage tab above the listing description for more info!

Additional delivery notes

PICK UP OPTION

Sorry, our items are NOT available for pick-up.

PAYING VIA PAYPAL


We accept PayPal on our all our items so you can shop with confidence.

Simple choose the PayPal option when proceeding through the checkout.

Additional Information

No additional information at this time

You might also like

Contact

To contact our Customer Service Team, simply click the button here and our Customer Service team will be happy to assist.

© CutPricePharmacy.com.au - Cut the price of your medications!

Postage

Click the Postage tab above the listing description for more info

Payment

Accepted Payment Methods

  • PayPal

are accepted

Items must be returned within 30 days of the ending

Buyer will pay for shipping.

integration by

Best Seller

bottom of page